# SDR UPS07850807

- Difficulty date: September 13, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING FLAP VERY INBOARD LWR SUPPORT STRUCTURE CRACKED.  CUT OUT DAMAGED AREA FROM RIGHT I/B FLAP IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RIGHT I/B FLAP SUPPORT STRUCTURE IAW SRM 57-07-00, AND SRM 57-02-05.
